# SDR ASAA2025062459122

- Difficulty date: June 24, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N263AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62471
- Aircraft time: 31,242 hours, 10,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1243
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF RH SIDE SUPPORT ZEE LWR FRAME AT 727I WAS FOUND TO BE CORRODED WITH NO AVAILABLE LIMITS. GROUNDED - YES. REMOVED DAMAGE AT LOWER FRAME AT STA 7271 IAW B737-900 SRM 53-60-07-2R-2 AND SRM 53-00-07-1A-1. PERFORMED SURFACE HFEC OF OPEN HOLES. NO CRACKS NOTED IAW B737-900 NDTM 51-00-00. MAT ID FOR REPAIR STRAP IS 7075-0071 CLAD PO#1101270.1 PER B737-900 SRM 53-60-07-2R-2. FORMED REPAIR STRAP IAW B737-900 SRM 53-60-07-2R-2. HEAT TREATED REPAIR STRAP TO T62 PER BAC 5602 REVATT/16NOV2020. PERFORMED DVI OF AREA NO DAMAGE NOTED IAW B737-900 SRM 51-10-04-0G-0. PERFORMED PENETRANT INSPECTION ON REPAIR STRAP. NO CRACKS LOCATED AND DRILLED IAW B737-900 SRM 53-60-07. APPLIED PROTECTIVE TREATMENT IAW B737-900 SRM 51-20-01. INSTALLED REPAIR STRAP AT STA 7271 IN AFT CARGO IAW B737-900 SRM 53-60-07-2R-2 AND SRM 51-40-02-0G-0.
